Abstract

In the first paper, we derived the governing equations for all the statistical moments of the radiation field in a random medium. In this paper, we use generalized Wiener integrals to derive the general solutions of these equations. We also study the asymptotic behavior of the solutions for both large and small values of propagation distance.

© 1971 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Asymptotic Theory for Beam Propagation in a Random Medium*

Mark J. Beran and Alan M. Whitman
J. Opt. Soc. Am. 61(8) 1044-1050 (1971)

Second Moment of a Wave Propagating in a Random Medium*

Wilbur P. Brown
J. Opt. Soc. Am. 61(8) 1051-1059 (1971)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (87)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription